So, my doc and I decided to add a little lithium to my meds. I’ve been having symptoms like blurry vision, coordination problems. Memory problems. I’m a bit forgetful but this is so much more frequent. Nothing seemed THAT bad. I guess I’m just used to side effects of meds. My pdoc was a little more concerned and i’m really pleased she listened to me and didn’t dismiss me.
I read that you really need to drink a lot of water with it or you can be toxic. Shes sending me to the lab tomorrow..she wouldn’t take thur or fri. I never drink enough water ever. I guess that’s a thing with lithium.
I thought I’d be fine with everything. I’m a couple months in and I am not having the gastro symptoms any more (which is a big deal in toxicity). I thought the other symptoms were fibromyalgia to be honest.
She agreed to increase my antidepressant since I’m on a mood stabilizer. I’ve asked her before but she was reluctant to do to the chance of mania. This time she thought about it checked my dosage which is low and agreed to give a shot.
I had such high hopes for the lithium. I really wanted it to work. I took it faithfully hoping this was the magic bullet. :sigh: My lithium plan unraveled.